MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BA25-80/I20-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was implanted with an afx bifurcated stent graft, four (4) limb stent grafts, and an infrarenal aortic extension on (b)(6) 2016.Secondary procedure was completed on (b)(6) 2016 for an unknown reason and the patient was implanted with a new afx limb stent graft.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7445931
Report Number2031527-2018-00250
Device Sequence Number16586475
Product Code MIH
UDI-Device Identifier00818009012210
UDI-Public(01)00818009012210(17)190126
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/26/2019
Device Model NumberBA25-80/I20-40
Device Lot Number1297824-008
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2016
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-INFRARENAL AORTIC EXTENSION - LOT 1379607-029; AFX-LIMB STENT GRAFT - LOT 1298737-013; AFX-LIMB STENT GRAFT - LOT 1358989-003; AFX-LIMB STENT GRAFT - LOT 1389181-004; AFX-LIMB STENT GRAFT - LOT 1389181-015
Outcome Attributed to Adverse Event Required Intervention;